# SDR ASAA2022092640071

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,993 hours, 17,251 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF KEEPS CHANGING FREQUENCIES TO 9554 EVERY 10 MINUTES. RADIO APPEARS TO WORK BUT WILL NOT STAY ON FREQUENCY FOR LONG PERIODS. GROUNDED - YES. PERFORMED BITE TEST, NO FAULTS NOTED. PERFORMED OPS TEST HF1 AUTOTUNES TO 9554 EVERY 5 MINUTES. SWAPPED HF1 AND HF2 TRANSCEIVERS FOR TROUBLESHOOTING. PERFORMED BITE TEST ON BOTH TRANSCEIVERS. NO FAULTS NOTED. PERFORMED OPS TEST AND PERFORMED SYSTEM TESTS. TEST GOOD. NO AUTO TUNES FROM EITHER TRANSCEIVERS TO 9554. SWAPPED BOTH TRANSCEIVERS TO ORIGINAL POSITION. BOTH TRANSCEIVERS BITE TEST GOOD. PERFORMED HF1 COM OPS TEST. TEST GOOD AND HF1 SYSTEM TEST GOOD. HF1 NO LONGER AUTO TUNES IAW B737-800 AMM 23-11-21/401, AND 23-11-00/501, B737-800 FIM TASK 23-11-801.
